It's been a while since I was last active and I wanted to report back on my current status.
Unfortunately, I did not manage to heal until the end of the year, so my fight will continue in 2019.
However, I have made a modest progress with physiotherapy for the pelvic floor.
The penis root does not feel so hardened anymore, libido has been slightly elevated lately.
Maybe BPC-157 has done something to cure muscles and nerves, reduce excess serotonin, and modulate dopamine. It made me a little clearer and at the same time gave me a slight depersonalization.
I still have the problem, as soon as the testicles are no longer supported by my pants (by jamming the pants under the scrotum) something is disconnected and immediately the erection gets worse.
It definitely goes in the direction of the pelvic floor, but it would not explain why, for example, I do not react to alcohol like I used to.
It is to despair.
To your question with Moclobemid. It did not do anything great for me. I sometimes felt mentally a little better and then worse again, probably depending on which neurotransmitter outweighed.
I also tested Buprobion, but a single pill gave me terrible depersonalization.
It seems that DP is caused by low serotonin and elevated dopamine, and although it is not my main concern, I find this aspect interesting.
When I was in the Klinik because of the DP, my libido was overly high, but I had massive anxiety and sleep disturbances, so unfortunately I chose Trazodon. (I think today it was low serotonin and high dopamine).
I wish I had just taking nothing more.
But the mental status is also important for the healing, I can not deny that I am still depressed and can not distance myself from suicidal thoughts because of the problem. I'm thinking about trying Tianeptin or Selegelin. I read some anecdotal reports from people who say that it can reduce their anhedonia and increase libido.
I even read it from three people who have regained all their libido and feelings through Luvox.
Sometimes I think I should risk simply returning to Luvox where I know I tolerate it instead of experimenting with my body, hoping brain chemistry will switch back then. Low dose SSRI has also cured someone with hard flaccid, which is very similar to my problem. But I think after all to return to SSRI would be madness ...
I communicate a lot with a user named Zadig777, who also has similar problems after Trazodon. He suspects something has gone wrong with noradrenaline, since trazodone would prevent binding to its receptor.
What do you think to this?